# SDR DHL2001806007

- Difficulty date: August 1, 2001
- Submitted: August 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plank
- Part number: 564270505
- Part serial: 70022944012
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK, LEFT WING OUTBOARD FLAP INBD HINGE BASE OUTBOARD PLANK CRACKED. REMOVED AND REPLACED FLAP AS PER DC8 MAINTENANCE MANUAL 27-51-2.3) OPS CHECK L/H O/B FLAP AS PER DC8 M/M 27-50-0 OPS CHECK OK
